Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Periodic points for homeomorphisms of hereditarily decomposable chainable continua


Author: W. T. Ingram
Journal: Proc. Amer. Math. Soc. 107 (1989), 549-553
MSC: Primary 54F20
DOI: https://doi.org/10.1090/S0002-9939-1989-0984796-1
MathSciNet review: 984796
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that homeomorphisms of hereditarily decomposable chainable continua cannot have periodic points whose periods are not powers of two. Examples show that for each power of two there is a hereditarily decomposable chainable continuum and a homeomorphism of it which has a periodic point of period that power of two.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20

Retrieve articles in all journals with MSC: 54F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0984796-1
Keywords: Periodic point, atriodic, unicoherent, chainable continuum, indecomposable continuum, inverse limit
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society